CureZone   Log On   Join
Re: OT: eye color and oxypowder
 
molly bloom Views: 6,634
Published: 14 years ago
 
This is a reply to # 955,103

Re: OT: eye color and oxypowder


You could have been deficient in magnesium, since that is bascially what Oxypowder is. But I don't know about the "off" feeling. Perhaps it was also the dramatic cleansing of your colon. Sometimes cleansing can cause all sorts of depression. Probably lots of things are being stirred up.

I also did the Dr. Natura. I could not handle the fiber, so after 30 days stopped the program. My husband did the entire 90 days and loved it. Some women cannot handle fiber very well, and I guess I'm one of them. But the cool thing about Oxypowder is not it also takes stuff out of your small intestine.

I love Humaworm, and I think his stuff has great integrity. It's only a 30 days program. I bet you could do that and also do some sort of fiber thing too since your body responds well to it.

This is the place I found the information about the green eyes...darn, I should have posted the link but sometimes in my haste I forget.


http://marysherbs.com/heal/IridologyConsultations.shtml


Molly
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.828 sec, (1)